# SDR QXEA2010081600482

- Difficulty date: August 11, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 1,976 hours, 2,174 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT, BOARDING LIGHT, READING LIGHT, FASTEN SEATBELT, NO SMOKING LIGHT, ALL INOP.  INSPECTED AND FOUND CONNECTOR PLUG TO CEILING PANEL 245EZ DISCONNECTED, RECONNECTED, OPS CHECK  RETURNED TO SERVICE. NO PARTS REPLACED.
